MAUDE Adverse Event Report: MMJ, S.A. DE C.V. TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V. TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device could not be injected with air at the time of the leak test.A second attempt also failed.Air could be injected on the third attempt but new tube was opened.The customer indicated there was no patient involved in this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: (return date).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: (udi#).Evaluation summary: one sample was received for analysis and the reported issue could not be confirmed.An inflation/deflation test was performed the syringe was connected to the valve and it was observed the cuff could be inflated and deflated and no restriction was observed, the sample was left inflated 2 hours according to process instruction and after this time no deflation was observed.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci MX
MDR Report Key7334149
Report Number2936999-2018-00157
Device Sequence Number638590
Product Code BTR
UDI-Device Identifier20884521620213
UDI-Public20884521620213
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model Number18785S
Device Catalogue Number18785S
Device Lot Number17J0110JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer04/10/2018
05/03/2018
08/01/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/26/2018
05/23/2018
08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1